What is the treatment for lortab overdose?

ER. Any acute overdose of opiates and/or Acetaminophen should be done by emergency response personnel. Call 911 and have the person evaluated by emergency response individuals who can provide airway support in case of respiratory arrest. Further evaluation should include an evaluation by someone qualified in addiction medicine.

Related Questions

What are the tests for lortab overdose?

Lortab overdose. Blood levels of hydrocodone and Acetaminophen as well as liver functions tests would be the appropriate lab test to order. The patient should be evaluated acutely in an emergency room after being transported there by 911 responders, and also have an addiction medicine evaluation. Read more...

What is the antidote for a lortab overdose?

Antidote. Overdose from lortab is to be taken seriously. There are liver toxicity issues and the opioid overdose issues. You must seek immediate medical care. Both components may cause death. The best is not to overdose . Alway use medication as directed by your md. Make no changes unless approved by your md. Read more...

What is the definition or description of: Lortab overdose?

Sedation+respiratory. Lortab is hydrocodone (a schedule II narcotic) and tylenol. Overdose, defined as excessive dosing by accident or intention, involves severe sedation of the nervous system with ataxia, altered consciousness, and, if severe enough, respiratory compromise, requiring hospital care. Tylenol overdose runs the risk of liver damage. Read more...